Accessibility navigation


Explicit 2D Infinity-Harmonic maps whose interfaces have junctions and corners

Katzourakis, N. (2013) Explicit 2D Infinity-Harmonic maps whose interfaces have junctions and corners. Comptes Rendus Mathematique, 351 (17-18). pp. 677-680. ISSN 1631-073X

[img]
Preview
Text - Accepted Version
· Please see our End User Agreement before downloading.

340kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:33367
Publisher:Elsevier

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation